PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 27 | 2 | 317-321
Tytuł artykułu

The first boundary value problem for the vibrating string equation in domains with piecewise smooth boundary

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
27
Numer
2
Strony
317-321
Opis fizyczny
Daty
wydano
1992
Twórcy
  • Institute of Mathematics, Russian Academy of Sciences, Siberian Branch, Universitetskiĭ Prosp. 4, 630090 Novosibirsk, Russia
Bibliografia
  • [1] R. A. Aleksandryan, The spectral properties of the operator generated by a system of differential equations of S. L. Sobolev's type, Trudy Moskov. Mat. Obshch. 9 (1960), 455-505 (in Russian).
  • [2] J. Hadamard, On some topics connected with linear partial differential equations, Proc. Benares Math. Soc. 3 (1921), 39-48.
  • [3] F. John, The Dirichlet problem for a hyperbolic equation, Amer. J. Math. 63 (1) (1941), 141-154.
  • [4] A. A. Lyashenko, On a problem of S. L. Sobolev in domains with corners, preprint No. 27, Institute of Mathematics, Sib. Branch Acad. of Sci. of USSR, Novosibirsk 1987, 22 pp. (in Russian).
  • [5] B. D. Sleeman, Boundary value problems for the vibrating string equation, Proc. Roy. Soc. Edinburgh Ser. A 88 (1-2) (1981), 185-194.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv27z2p317bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.